# SDR 2008UALA05844

- Difficulty date: September 19, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 58,409 hours, 31,895 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5872158731
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING IS LOOSE IN THE AFT SECTION OF ECONOMY CLASS.  REMOVED AND REPLACED UPPER & LOWER EEL TRACK AND COVER. EEL LIGHTS OP CHECK OKAY.
